# SDR UPS03841186

- Difficulty date: August 8, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3779498502
- Condition: Cracked
- Location: Fuselaeg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  CABIN STA 857, L19R FITTING BEHIND INTERCOSTAL CRACKED.     REMOVED FITTING FROM STA 857, L19R FOR REPLACEMENT, RECEIVED SUPPORT FITTING P/N 3779498-502. LOCATED AND DRILLED IAW DC8 SRM 51-3-2. IN STALLED NEW FITTING IAW DC8 SRM 51-1-20D.
